# SDR SWAA2020071499417

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 927+2'; 1'ABOVE S-20L.  DENT AT BS 927+2'; 1' ABOVE STR 20L FUSELAGE SKIN WAS REPAIRED IAW EA 20-153-00945 REV IR DATED 07/10/2020 & ATS ER 20-02811 REV IR DATED 07/10/2020.
